Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Can I take Anavar with Atripla
Aug 15, 2013

Hi Nelson, thank you for your previous help. I would like to know, been HIV for 18 years, on atripla for 3 yrs was on antidepressant for 4 yrs and now off them for 5 wks, yahoo. Can I take Anavar, to try and stip some of this belly bloating gut, just so over it... I'm 55yr my cd4 is 1100, viral undetectable. I also want to take Testostrong to get back normality, I used to be a sprinter (running) and do all the gay games, man not any more what can I do.... I'd like to remain young and youth full ha ha we are so vain,I'm smiling happy and striving for life ..look forward to your response Steve

Response from Mr. Vergel

Anavar is oxandrolone (old brand name: Oxandrin). It has been studied in HIV at 20 mg per day along with exercise and 100 mg per week of testosterone to increase lean body mass. It can cause reversible increases in liver enzymes and red blood cell volume. It can lower good cholesterol (HDL) and your own testosterone production. It is usually used for 8-12 weeks along with testosterone. You should have all those variables monitored by your doctor monthly.

They did not find any interactions between that drug and HIV medications in several studies.

Nelson

Oxandrolone and HIV Meds



Previous
breakfast without eggs
Next
muscle fatique

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement